# SDR WRLA20100824443

- Difficulty date: August 24, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N273WA
- Make and model: Doug MD-11
- Aircraft serial: 48519
- Aircraft time: 57,066 hours, 10,424 cycles
- Engine: Pwa PW4462
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 & NR 3 EMERGENCY BATTERY TEST LOW.   REPLACED NR 2 EMER BATTERY PACK, NR 3 PACK CHARGED BACK TO NORMAL.
